# SDR LR7A9956

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 343493L
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK PER CARD HA 1201, FOUND FS 858 LT FITTING CRACKED AT LOWER AFT SIDE OF SLOPING LONGERON ATTACH.  REPLACED FITTING PER SRM 53-10.
